Antihistamine tablet containing loratadine for rapid 24 hour relief from symptoms of hayfever, year-round allergies and chronic urticaria (hives). Provides symptomatic relief from sneezing, watery/itchy eyes, runny nose and itchy rash. Non-drowsy.
Ingredients: Each tablet contains loratadine 10mg. Contains lactose. Colour free. Gluten and sugar free.
Suitable for adults and children over 12 years.